# SDR 2002F00650

- Difficulty date: May 11, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: EIBXI
- Make and model: Boeing 737*
- Aircraft serial: 25052
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638427A
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELEVATOR TAB HINGE INSPECTION, FOUND .3125 INCH CRACK ON LEFT ELEVATOR TRIM TAB ON TOP SIDE BY NUMBER TWO HINGE.  REMOVED AND REPLACED ELEVATOR TRIM TAB.  (M)
